Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 982749, 10 pages
http://dx.doi.org/10.1155/2010/982749
Research Article

Non-Self-Adjoint Singular Sturm-Liouville Problems with Boundary Conditions Dependent on the Eigenparameter

1Department of Mathematics, Science Faculty, Ankara University, 06100 Ankara, Turkey
2Department of Mathematics, Science and Art Faculty, Usak University, 64200 Campus-Uşak, Turkey

Received 6 December 2009; Accepted 16 February 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Elgiz Bairamov and M. Seyyit Seyyidoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elgiz Bairamov and M. Seyyit Seyyidoglu, “Non-Self-Adjoint Singular Sturm-Liouville Problems with Boundary Conditions Dependent on the Eigenparameter,” Abstract and Applied Analysis, vol. 2010, Article ID 982749, 10 pages, 2010. doi:10.1155/2010/982749